| Catalog Number |
00434903606 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a poly liner would mate not with a tm stem spacer upon impaction.Another spacer and liner were used to complete the procedure.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).D10: 9mm humeral stem spacer cat# 00434903909, lot# 64147467 product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03314.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product/provided pictures, identified the anti-rotation slot on the poly liner was measured, using a plug gauge method.The feature is conforming to print specification.Damage or witness mark is seen on the backside of the slot.The device was conforming to print specifications.Review of the device history record(s) identified no deviations or anomalies, during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is confirmed, by returned product.If any further information is found, which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.